MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3216C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Insufficiency (2022); Urinary Retention (2119)
Date of Event 05/09/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: enlw1616c124e sn (b)(4), expiration date: 2014-02-08, udi # (b)(4).Enlw1616c82e sn (b)(4), expiration date: 2014-01-11, udi # (b)(4).Enlw1616c82e sn (b)(4), expiration date: 2014-01-12, udi # (b)(4).
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an 53mm diameter abdominal aortic aneurysm.It was reported that patient had urinary retention and pulmonary complication.The investigator assessed the event as related to the procedure and not related to the device.A foley catheter was left in place for the urinary retention event and the patient required oxygen and medication at discharge for the pulmonary complication.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6623782
Report Number2953200-2017-00952
Device Sequence Number106016
Product Code MIH
UDI-Device Identifier00613994762429
UDI-Public00613994762429
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2014
Device Model NumberENBF3216C166E
Device Catalogue NumberENBF3216C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by ManufacturerNot provided
05/17/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date06/08/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight125